MathSciNet Relay Station
MathSciNet bibliographic data
MR2317609 60E15 (60E07 60G57)
Breton, Jean-Christophe; Houdré, Christian; Privault, Nicolas Dimension free and infinite variance tail estimates on Poisson space. Acta Appl. Math. 95 (2007), no. 3, 151–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement